# SDR GTIA2015051201446

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 39,163 hours, 18,640 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK BAND SNAPPED AND DOES INFLATE. R & R F/O O2 MASK IAW AMM 35-12-41. OPS CHECKED GOOD, NO LEAKS NOTED.
